# SDR JR2R20251120288

- Difficulty date: November 20, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N88341
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000563
- Aircraft time: 19,916 hours, 12,063 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 17068701003
- Condition: Gouged
- Location: Zone 800
- Part time: 19,916 hours, 12,063 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR OUTER SKIN LOWER AFT CORNER HAS DEEP GOUGES AND SCRATCHES. REPAIRED PER ETD.
